# SDR ASOA2013091008980

- Difficulty date: September 6, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 13,716 hours, 8,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR EMERGENCY LIGHT AT FWD SIDE OF ENTRANCE HAS SEVERAL LIGHTS OUT.  REPLACED LAMPS IAW GMM 3-8-9. OPS CHECKED IAW 33-51-00-710-802. OPS NORMAL.
